# SDR USAA920080232

- Difficulty date: January 16, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 36,775 hours, 5,859 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F533114022001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C2 CHECK - CORROSION ON SEAT TRACK, BS 3727 / FR 50, -Y450.  REPLACED SEAT TRACK, BS 3727 / FR 50, -Y450 IAW A330 SRM 53-31-15.
